American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35\-02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 108 found      Go to page: 1 2 3 4

[1] Nikolai Nadirashvili, Vladimir Tkachev and Serge Vlăduţ. Nonlinear Elliptic Equations and Nonassociative Algebras. Math. Surveys Monogr. 200 (2014) MR MR3243534.
Book volume table of contents   

[2] Singular solutions in calibrated geometries. Math. Surveys Monogr. 200 (2014) 205-222.
Book volume table of contents   
View Article: PDF

[3] Jordon algebras and the Cartan isoparametric cubics. Math. Surveys Monogr. 200 (2014) 63-84.
Book volume table of contents   
View Article: PDF

[4] Nonlinear elliptic equations. Math. Surveys Monogr. 200 (2014) 1-44.
Book volume table of contents   
View Article: PDF

[5] Division algebras, exceptional Lie groups, and calibrations. Math. Surveys Monogr. 200 (2014) 45-62.
Book volume table of contents   
View Article: PDF

[6] Solutions from isoparametric forms. Math. Surveys Monogr. 200 (2014) 117-153.
Book volume table of contents   
View Article: PDF

[7] Solutions from trialities. Math. Surveys Monogr. 200 (2014) 85-116.
Book volume table of contents   
View Article: PDF

[8] Cubic minimal cones. Math. Surveys Monogr. 200 (2014) 155-203.
Book volume table of contents   
View Article: PDF

[9] Guido De Philippis and Alessio Figalli. The Monge--Amp\`ere equation and its link to optimal transportation. Bull. Amer. Math. Soc. 51 (2014) 527-580.
Abstract, references, and article information   
View Article: PDF

[10] Messoud Efendiev. Attractors for Degenerate Parabolic Type Equations. Math. Surveys Monogr. 192 (2013) MR 3114305.
Book volume table of contents   

[11] Nassif Ghoussoub and Amir Moradifam. Functional Inequalities: New Perspectives and New Applications. Math. Surveys Monogr. 187 (2013) MR 3052352.
Book volume table of contents   

[12] Gershon Kresin and Vladimir Maz’ya. Maximum Principles and Sharp Constants for Solutions of Elliptic and Parabolic Systems. Math. Surveys Monogr. 183 (2012) MR 2962313.
Book volume table of contents   

[13] Xuwen Chen. Elementary Proofs for Kato Smoothing Estimates of Schr\"{o}dinger-like Dispersive Equations. Contemporary Mathematics 581 (2012) 63-68.
Book volume table of contents   
View Article: PDF

[14] M. Z. Solomyak, T. A. Suslina and D. R. Yafaev. On the mathematical work of M. Sh. Birman. St. Petersburg Math. J. 23 (2012) 1-38. MR 2760146.
Abstract, references, and article information   
View Article: PDF

[15] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. The nonlocal total variation flow. Math. Surveys Monogr. 165 (2010) 163-189.
Book volume table of contents   
View Article: PDF

[16] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. The Neumann problem for linear nonlocal diffusion. Math. Surveys Monogr. 165 (2010) 41-63.
Book volume table of contents   
View Article: PDF

[17] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. The Cauchy problem for linear nonlocal diffusion. Math. Surveys Monogr. 165 (2010) 1-30.
Book volume table of contents   
View Article: PDF

[18] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. The Dirichlet problem for linear nonlocal diffusion. Math. Surveys Monogr. 165 (2010) 31-40.
Book volume table of contents   
View Article: PDF

[19] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. The Neumann problem for a nonlocal nonlinear diffusion equation. Math. Surveys Monogr. 165 (2010) 99-122.
Book volume table of contents   
View Article: PDF

[20] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. Nonlinear semigroups. Math. Surveys Monogr. 165 (2010) 223-247.
Book volume table of contents   
View Article: PDF

[21] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. Nonlocal Diffusion Problems. Math. Surveys Monogr. 165 (2010) MR MR2722295.
Book volume table of contents   

[22] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. A nonlocal convection diffusion problem. Math. Surveys Monogr. 165 (2010) 65-98.
Book volume table of contents   
View Article: PDF

[23] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. Nonlocal $p$-Laplacian evolution problems. Math. Surveys Monogr. 165 (2010) 123-161.
Book volume table of contents   
View Article: PDF

[24] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. Nonlocal models for sandpiles. Math. Surveys Monogr. 165 (2010) 191-222.
Book volume table of contents   
View Article: PDF

[25] Vladimir Maz′ya and Jürgen Rossmann. Boundary value problem for the Stokes system in a dihedron. Math. Surveys Monogr. 162 (2010) 381-441.
Book volume table of contents   
View Article: PDF

[26] Vladimir Maz′ya and Jürgen Rossmann. Mixed boundary value problems for the Stokes and Navier-Stokes systems in a bounded domain of polyhedral type. Math. Surveys Monogr. 162 (2010) 519-580.
Book volume table of contents   
View Article: PDF

[27] Vladimir Maz′ya and Jürgen Rossmann. Boundary value problems for second order systems in a dihedron. Math. Surveys Monogr. 162 (2010) 213-287.
Book volume table of contents   
View Article: PDF

[28] Vladimir Maz′ya and Jürgen Rossmann. Mixed boundary value problems for the Stokes system in a polyhedral cone. Math. Surveys Monogr. 162 (2010) 443-518.
Book volume table of contents   
View Article: PDF

[29] Vladimir Maz′ya and Jürgen Rossmann. The Dirichlet problem for strongly elliptic systems in a dihedron. Math. Surveys Monogr. 162 (2010) 23-87.
Book volume table of contents   
View Article: PDF

[30] Vladimir Maz′ya and Jürgen Rossmann. Introduction. Math. Surveys Monogr. 162 (2010) 1-5.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 108 found      Go to page: 1 2 3 4